# SDR 2008UALA02478

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 66,618 hours, 10,867 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SLIDE FOR DOOR 2 RT BECAME UNRAVELED.  SLIDE IS IN ACFT NOT INSTALLED.  SUSPECT IMPROPERLY PACKED SLIDE.  REPLACED SLIDE PER MM 25-66-01.  AC OK FOR SERVICE.
